International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part E

Some graph operations on sum divisor cordial labeling related to H- graph


Author(s): A Sugumaran and K Rajesh

Abstract: A sum divisor cordial labeling of a graph with vertex set is a bijection such that each edge uv assigned the label 1 if 2 divides and 0 otherwise. Further, the number of edges labeled with 0 and the number of edges labeled with 1 differ by at most 1. A graph with a sum divisor cordial labeling is called a sum divisor cordial graph. In this paper, we prove that graphs ( is even), duplication of all edges of - graph ( is even),,, are sum divisor cordial graphs.

Pages: 389-395 | Views: 511 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
A Sugumaran and K Rajesh. Some graph operations on sum divisor cordial labeling related to H- graph. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 389-395.
Call for book chapter
International Journal of Statistics and Applied Mathematics